Table of Contents
International Journal of Quality, Statistics, and Reliability
Volume 2011, Article ID 357814, 9 pages
http://dx.doi.org/10.1155/2011/357814
Research Article

Bayes Estimation of Two-Phase Linear Regression Model

1Department of Statistics, Bhavnagar University, University Campus, Near Gymkhana, Bhavnagar 364002, India
2Department of Mathematics, Bhavnagar University, University Campus, Near Gymkhana, Bhavnagar 364002, India

Received 28 December 2010; Accepted 9 May 2011

Academic Editor: Kwai Sang Chin

Copyright © 2011 Mayuri Pandya et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mayuri Pandya, Krishnam Bhatt, and Paresh Andharia, “Bayes Estimation of Two-Phase Linear Regression Model,” International Journal of Quality, Statistics, and Reliability, vol. 2011, Article ID 357814, 9 pages, 2011. https://doi.org/10.1155/2011/357814.